My Pain Medication Withdrawals

meds-625x210

I never imagined this would happen to me, not in a million years. I’ve tried drugs but for the most part I never liked them, I don’t even like weed. Problem is over time I developed back pain, really bad back pain. Also, my back pain isn’t really back pain as much as lower back/hip/sciatica/pelvic pain. I have theories but nobody has told me exactly what the issue is. I think maybe my pelvis it tilted and it had something to do with my weight and how much sitting I did (possibly with bad posture involved as well).

For a long time I silently, or not so silently, suffered. There were times I honestly thought of suicide or not really killing myself but wanting to just end the suffering any way I could. I cried all the time, even at work. I would be at home screaming for help and my poor husband just couldn’t help me.

Then my doctor gave me tramadol and finally I had some real relief. As I understood it you could take 1-2 several times a day so I did what I needed. When it was really bad I took as much as 8-ish, I’m guessing and as little as 2-3 but most commonly 5-6. After a while on this when my doctor realized how much I was depending on it and by depending I mean I’d go into a panic if I thought I’d run out without a refill and be in a panic calling my doctor’s office on the weekend.

So my doctor decided to switch me to Gabbapentin so without thinking about it too much I started the new meds but kept taking tramadol with it and I was feeling the best ever. Then I realized I still had to get off the tramadol so I just started taking less one day.

That day when I was coming home from work I felt so sick, like flu sick. I just thought I was coming down with a cold. The next day I was ok because I had to take a few tramadol so I could hang out with my friend for a few hours and go see a band that night. The next day, Sunday, I was in a horrible state again but even worse. I was hot and cold at the same time while also shivering. I had sever anxiety, depression and moodiness, diarrhea and restless leg. I also kept falling asleep, which I never do and moaning about wanting to die.

It suddenly occurred to me I was having symptoms of withdrawal, which mostly I know from the movies. I googled Tramadol Withdrawal and wow, I had no idea, people really truly suffered with this and it was hard. I realized I had to wean myself off but it would not be easy and I honestly didn’t know how to do this. Not only do I have to deal with the withdrawal of the drug but I have to deal with possibly more back pain.

So wish me luck, we’ll see how this goes.

Leave a Reply

css.php